# SDR SWAA2012072706228

- Difficulty date: July 25, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32452
- Aircraft time: 37,315 hours, 21,484 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 609891005
- Part serial: 019902561
- Condition: Faulty
- Location: Fuel System
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EN ROUTE WITH ALL PUMPS ON, CROSSFEED CLOSED, NR 1 FUEL QUANTITY 8620, CENTER FUEL QUANTITY 10100 NR 2 FUEL QUANTITY 8140.  CREW NOTICED NR 2 FUEL QUANTITY DECREASING AT 300 - 350 LBS/HOUR.  CREW OPENED CROSSFEED, TURNED OFF NR 2 FUEL PUMPS.  IMBALANCE CONTINUED TO WORSEN.  RESET ALL SWITCHES AND DETERMINED THAT PLANE WOULD LAND WITH 6200 LBS IN CENTER.  REMOVED AND REPLACED RIGHT OVERRIDE PUMPS PER MM.
